# SDR DALA2025072905696

- Difficulty date: July 22, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 16,139 hours, 7,339 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE WATER SERVICE PAN HAS SCRATCHES. REMOVED AND REPLACED WASTE WATER SERVICE PAN IAW A220 ASRP BD500 -J51-42-21-00AAA-078A-A AND BOMBARDIER DWG# C01342100 REV. -W. (LP# 1099809)
